# SDR SWAA2015070141286

- Difficulty date: May 13, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ACA7414507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR PAN FWD & AFT REPAIR SPLICE CORRODED.  R & R SPLICE IAW SRM.
